# SDR HEEA072071

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,769 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 412070843105
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDER HARNESS WEB FRAYED. REPLACED WITH SERVICEABLE RESTRAINT.
